# SDR SWAA2021091313418

- Difficulty date: August 31, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N966WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36966
- Aircraft time: 32,714 hours, 19,999 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 146A94014
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR STRAP CORODDED BS 772 RBL 21- LBL 21 WL 156 ; / [01] REMOVED AFT CARGO BAY FLOOR STRAP BS772 RBL21-LBL21 IAW SRM 51-40-02-0G-0; [02] THERE IS NO ALLOWABLE DAMAGE FOR AFT CARGO BAY FLOOR STRAP. PART TO BE REPAIRED BY REPLACEMENT IAW SRM 51-10-02-0G-0; [03] RECEIVED NEW STRAP ITEM 146A9401-4 PO# 829373/1; [04] LOCATED; AND DRILLED NEW STRAP IAW SRM 51-40-05-0G-0 AND DWG 146A9401 REV:C; [05] VERIFIED CORRECTIVE ACTION #4.; [06] OK TO INSTALL; [07] OK TO INSTALL; [08] OK TO INSTALL GIVEN; [09] INSTALLED ACB FLOOR STRAP BS 772 RBL 21 - LBL 21 WL 156 IAW SRM 51-40-02 AND DWG 146A7500 ID: 0157 REV:- 146A9401 ID: 2 REV: C; [10] INSTALLED ACB FLOOR STRAP BS 772 RBL 21 - LBL 21 WL 156 IAW SRM 51-40-02; [11] VERIFIED INSTALLATION OF THE FLOOR STRAP AT BS 772 LBL21-RBL21 PER SRM 51-40-02; DWG 146A7500 ID: 0157 REV:- AND 146A9401 ID: 2 REV:C; [12] WORK SCOPE COMPLETE
